The Ricci identity

Mishra, Ratan Shanker ; Pande, H. D. (1967) The Ricci identity Annali di Matematica Pura ed Applicata, 75 (1). pp. 355-361. ISSN 0373-3114

Full text not available from this repository.

Official URL:

Related URL:


The Ricci identities have been established by C.I. Ispas [1] and H. Rund [2] in a Finsler space. Here we shall discuss some identities based on the principle of mathematical induction [3],[4].

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:31206
Deposited On:15 Mar 2011 06:55
Last Modified:15 Mar 2011 06:55

Repository Staff Only: item control page